# SDR CEC2001F00000

- Difficulty date: August 2, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N6139J
- Make and model: Piper PA-28-140
- Aircraft serial: 287625222
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Failed
- Location: Carburator
- Part time: 1,000 hours
- Component: Carbuator, Precision
- Component part number: MA4SPA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT SUNK.  1000HRS PN30804  -AIRCRAFT WOULD QUIT ON ROLL OUT.  THESE ARE MADE OF PLASTIC.  THE FLOAT FILLS WITH FUEL DUE TO THE GLUE FAILURE.
